# SDR SWAA2012032602544

- Difficulty date: March 13, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 64,589 hours, 60,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT R2 DOOR, FWD LOWER DOOR CUTOUT.  REPAIRED SKIN PER EA.
